Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
130 Doctors are Online

Took antibiotics for gum ulcer. Metallic taste in mouth. Chest pain, tests normal. Further tests required?

Hi, I was on antibiotics for what I think was probably a gum ulcer . I had tender gums that pussed when I pushed them. I wasnt checked by a dentist or Dr at the time I just asked for antibiotics for the symptoms. My gums are now better but I have been left with a bad, metallic taste in my mouth and a furry tongue , it is worse when I eat sweet things. Prior to this I have had itermittant pain/niggle on the right side of my chest, I have had and ecg , xrays, blood tests in the last year and all have come back clear. I feel like I m falling to bits, I am a 45, female and generally very healthy and of average/slim build. Should I have further tests?
Asked On : Wed, 6 Mar 2013
Answers:  1 Views:  37
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Medical Topics
Dentist 's  Response
Hello and welcome,
Thanks for posting your query.

First of all let me tell you that please do not take antibiotics without medical supervision.
Pus discharge from the gums as well as metallic taste may be due to-
Pericoronitis due to impacted wisdom tooth.
Periodontal abscess developed due to poor oral hygiene.
Deep dental caries progressed into abscess formation.
I would advice you to get your teeth cleaned.
Pus has to be drained and curetted.Decayed teeth has to be restored.
Pleas do visit a dentist for further reference.
Take care.
Grossly decayed teeth has to be removed.
Answered: Mon, 13 May 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor